The Stacks Project


Bibliography item: vdB-rigid

authorvan den Bergh, Michel
titleExistence theorems for dualizing complexes over non-commutative graded and filtered rings
year1997
typearticle
urlhttp://dx.doi.org/10.1006/jabr.1997.7052
journalJ. Algebra
number2
volume195
pages662–679

BibTeX code

You can use the following code to cite this item yourself.

@article{vdB-rigid,
  author = {van den Bergh, Michel},
  title = {Existence theorems for dualizing complexes over non-commutative graded and filtered rings},
  year = {1997},
  url = {http://dx.doi.org/10.1006/jabr.1997.7052},
  journal = {J. Algebra},
  number = {2},
  volume = {195},
  pages = {662--679},
}